MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11.Additional narrative: thrombosis is a well-recognized complication of prosthetic devices.Device thrombosis is the formation of blood clots forming on the device/graft.These clots could significantly impact the function of the valve resulting in harm.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Event or Problem Description
It was reported that a patient with a 11400m 29mm valve in tricuspid position is being evaluated for a valve-in-valve procedure after an implant duration of 1 year, 8 months due to severe regurgitation, mild halt, with motion restriction.The patient presented with worsening dyspnea, fatigue, and lower extremity edema.Per medical records, ct imaging demonstrated tricuspid valve with mild low-attenuating leaflet thickening of all three leaflets with restricted motion and lack of central coaptation resulting in significant regurgitation.No globular thrombus along the valve was seen.Cardiology note indicates that despite anticoagulation with warfarin, the patient continues to have severe regurgitation and worsening symptoms.
 
Event or Problem Description
It was reported that a patient with a 11400m 29mm valve in tricuspid position underwent a valve-in-valve procedure after an implant duration of 1 year, 8 months due to severe regurgitation, mild halt, with motion restriction.The patient presented with worsening dyspnea, fatigue, and lower extremity edema.A 9755rsl 29mm was implanted successfully.
 
Additional Manufacturer Narrative
H11.Additional narrative.Updated b3, b5, d4, h4, and h6.Subclinical leaflet thrombosis (slt) is described as a thin layer of thrombus that can involve one or all three leaflets, with typical appearance on mdct as a hypo-attenuating defect of the leaflets, also called hypo-attenuating leaflet thickening (halt) (figure2.).Reduced leaflet motion (rlm) is also associated with slt, as there is a decreased mobility of one or more leaflets of the valve.The mechanisms behind slt largely involve overactivation of the coagulation cascade pathway and disrupted hemodynamics through the bioprosthesis, the sinus of valsalva, and bioprosthetic valve leaflets.A dhr review was performed, and no related manufacturing nonconformances were identified.The most likely cause is patient factors.

Brand Name
EDWARDS MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
one edwards way
irvine, CA 92614
9492506615
MDR Report Key21708727
Report Number2015691-2025-02300
Device Sequence Number9941967
Product Code LWR
UDI-Device Identifier00690103205558
UDI-Public(01)00690103205558(17)270215(11)230216
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11400M29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale